# SDR RAIA9911028

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Engine: Garrtt TPE33114GR
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Diaphram
- Part number: 310430211
- Condition: Failed
- Location: Left Engine G/B
- Stage of operation: TX
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

JFK-  SET POWER LEVERS TO FLIGHT, LEFT TORQUE FLUCTUATING.  MAINTENANCE REPLACED INTERMEDIATE GEARBOX DIAPHRAM.
